# SDR SIMA20170515003

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 34,114 hours, 24,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  CLEANED DEBRIS FROM MAIN DOOR LATCH CAM AND UPPER DOOR FRAME ROLLERS.  FUNCTIONAL CHECKED GOOD IAW MM 52-11-00.
